# SDR QXEA200800679

- Difficulty date: June 12, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 16,954 hours, 12,090 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK NUMEROUS CORROSION SPOTS ON RT SIDE SEAT RAIL RS 784 TO 861.  REMOVED CORROSION FROM SEAT TRACK AT FS 784 TO 861.  .010 MATERIAL REMOVED IAW REO 670-53-00-013.  TREATED IAW REO 670-53-00-013.
